Results overview: Found 6 records in 0.03 seconds.
Articles, 3 records found
Research literature, 3 records found
Articles 3 records found  
1.
16 p, 818.1 KB Polynomial and linearized normal forms for almost periodic differential systems / Li, Weigu (Peking University. School of Mathematical Sciences) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Peking University. School of Mathematical Sciences)
For almost periodic differential systems ˙x = εf(x, t, ε) with x ∈ Cn, t ∈ R and ε > 0 small enough, we get a polynomial normal form in a neighborhood of a hyperbolic singular point of the system ˙x = ε limT→∞1T∫ T0f(x,t, 0) dt, if its eigenvalues are in the Poincaré domain. [...]
2016 - 10.3934/dcds.2016.36.345
Discrete and Continuous Dynamical Systems. Series A, Vol. 36 Núm. 1 (2016) , p. 345-360  
2.
13 p, 727.8 KB Reduction of periodic difference systems to linear or autonomous ones / Li, Weigu (Peking University. School of Mathematical Sciences) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Peking University. School of Mathematical Sciences)
We extend Floquet theory for reducing nonlinear periodic difference systems to autonomous ones (actually linear) by using normal form theory.
2013 - 10.1016/j.bulsci.2011.01.001
Bulletin des Sciences Mathematiques, Vol. 137 (2013) , p. 129-139  
3.
31 p, 417.2 KB Uniform methods to stablish Poincaré type linearization theorems / Wu, Hao (Southeast University. Department of Mathematics (Nanjing, Xina))
We find a uniform method to establish Poincaré type linearization theorems for regular systems including classical autonomous, random and almost periodic ones via modified majorant norm methods.
2014 - 10.5565/PUBLMAT_Extra14_24
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 497-527  

Research literature 3 records found  
1.
13 p, 203.5 KB Reduction of periodic difference systems to linear or autonomous ones / Li, Weigu (Peking University. School of Mathematical Sciences) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Centre de Recerca Matemàtica) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We extend Floquet theory for reducing nonlinear periodic difference systems to autonomous ones (actually linear) by using normal form theory.
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 705)  
2.
17 p, 211.0 KB Hopf bifurcation for degenerate singular points of multiplicity 2n-1 in dimension 3 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Centre de Recerca Matemàtica) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 704)  
3.
18 p, 243.1 KB Polynomial and linearized normal forms for almost periodic differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Centre de Recerca Matemàtica) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 703)  

See also: similar author names
1 Wu, H.H.
7 Wu, Hao
1 Wu, He
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.